# SDR UPS01435470

- Difficulty date: March 12, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 64,819 hours, 19,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14150008
- Part serial: 2114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, COCKPIT NR 2 RT WINDOW IS CRACKED.  NR 2 RT WINDOW REPLACED IAW MM 56-11-02
